# SDR USAA051243

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON FUSELAGE FRAME STA 787, BETWEEN S-8R AND S-9R.  CUT OUT DAMAGE, FABRICATED FRAME DOUBLER, INSTALLED DOUBLER IAW SRM 53-10-14, DEFECT SIZE: .5 INCH CRACK IN THE FUSELAGE FRAME.
